MathSciNet Relay Station
MathSciNet bibliographic data
MR188198 10.68 (10.22)
Shimura, Goro A reciprocity law in non-solvable extensions. J. Reine Angew. Math. 221 1966 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement